Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 16, Issue 3 (Mar 2004)

Issues

Families of diffeomorphic sub-Laplacians and free Carnot groups

Andrea Bonfiglioli / Francesco Uguzzoni
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2004.018

About the article

Published Online: 2006-01-23

Published in Print: 2004-03-30


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2004.018.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Farhan Abedin, Cristian E. Gutiérrez, and Giulio Tralli
Communications in Partial Differential Equations, 2017
[2]
Marie Frentz
Journal of Differential Equations, 2013, Volume 255, Number 10, Page 3638
[3]
Andrea Bonfiglioli
Archiv der Mathematik, 2009, Volume 93, Number 3, Page 277

Comments (0)

Please log in or register to comment.
Log in